Acute cerebrovascular accident after Cisplatin treatment in a patient taking letrozole.

Détails

ID Serval
serval:BIB_CE4992C52F2C
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Institution
Titre
Acute cerebrovascular accident after Cisplatin treatment in a patient taking letrozole.
Périodique
Chemotherapy
Auteur(s)
Digklia A., Voutsadakis I.A.
ISSN
1421-9794 (Electronic)
ISSN-L
0009-3157
Statut éditorial
Publié
Date de publication
2012
Volume
58
Numéro
6
Pages
435-438
Langue
anglais
Notes
Publication types: Journal ArticlePublication Status: ppublish. PDF type: Clinical Study et Case presentation
Résumé
Vascular thrombotic events are common in patients with cancer and chemotherapy is considered a contributing factor. Venous thrombotic events are more common than arterial ones which are less documented. In this report, we describe a patient with right homonymous hemianopsia following treatment with cisplatin for small cell lung carcinoma while also taking letrozole. A brief review of the literature on arterial thrombotic events after chemotherapy follows.
Pubmed
Web of science
Open Access
Oui
Création de la notice
23/05/2013 18:37
Dernière modification de la notice
20/08/2019 16:48
Données d'usage